# SDR AJAA2014F00027

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 16,929 hours, 18,871 cycles
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Part number: GTX330
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF THE PILOT NOTICED A BURNED ODOR IN THE COCK-PIT.  ALL CIRCUIT BREAKERS WERE IN, NOTHING TRIPPED.  PILOT NOTICED THAT THE TRANSPONDER WAS DISPLAYING A "FAILURE" ON THE SCREEN.  TURNED POWER OFF TO TRANSPONDER, AND CAME BACK AROUND FOR A SAFE LANDING.  MX DETERMINED THAT THE BURNED ODOR WAS IN FACT COMING FROM THE TRANSPONDER.
